# SDR MASA2017111212755

- Difficulty date: November 12, 2017
- Submitted: November 12, 2017
- Operation: Air carrier
- Aircraft: N89349
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000662
- Aircraft time: 1,035 hours, 606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT SIGN WAS INOPERATIVE.  TROUBLESHOT TO A BAD BATTERY PACK.
